# SDR AALA202509237431

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N306UH
- Make and model: Boeing 737-8
- Aircraft serial: 44512
- Aircraft time: 1,546 hours, 601 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Broken
- Location: Zone 800
- Component: Striker
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR WILL NOT OPEN FROM OUTSIDE. LOCK FAIL LIGHT ILLUMINATED ON FLIGHT DECK. TROUBLESHOT AND FOUND STRIKER LOCK BROKEN. REMOVE AND REPLACED STRIKER LOCK. GROUND OPERATIONAL CHECK GOOD FOUND SATISFACTORY AT THIS TIME. PER AMM 52-51-18.
